# SDR VQMA2010100800001

- Difficulty date: October 8, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N44AS
- Make and model: Cessna 550
- Aircraft serial: 5500047
- Aircraft time: 9,993 hours, 7,942 cycles
- Engine: Pwa JT15D4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 551111414
- Condition: Damaged
- Location: Zone 200
- Part time: 9,993 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, INSP NOTED DAMAGE TO A FRAME AT FUSELAGE STA 179.5 AND WATER LINE 107. MX PERFORMED A MAJOR REPAIR BY FABRICATING AND INSTALLING A DOUBLER IAW REPORT NR S-550-0047/07PRD AND  SRM, CHAPTER 51.
